Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to treat hair fall and dandruff with itchy sensation?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have hairfall and dandruff with itchy sensation always. How should this be treated?
Posted Sun, 15 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 31 minutes later
Brief Answer: Hairfall and dandruff. Detailed Answer: Hi, I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now your problem is that of hair fall and dandruff. The itching that you have must be secondary to dandruff. We need to treat both hair fall and dandruff. You need to use minoxidil 5 percent lotion twice a day. Apply 1ml of the lotion it to the root of hair twice a day. When you apply it at night, mix it with a topical steroid lotion like zydip lotion and then apply it. As far as hair wash it concerned, you can wash them twice a week with an antidandruff shampoo like scalpe shampoo. Take oral fluconazole 150 mg tablet once a week for four weeks. This will help in treatment of dandruff. Take some oral antihistamines like levocetrizine once a day for itching. Do not apply hair oil as it tends to increase dandruff. You can use hair conditioners if your hair are frizzy. Hope it helps If you have any other query, please ask. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor